# SDR USAA2011071400010

- Difficulty date: June 25, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 34,982 hours, 19,251 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4505374001CC9
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON CABIN FLOORBOARD NR 231LH BETWEEN FR24 TO FR28, Y=0.  REPLACED CABIN FLOORBOARD 231LH IAW MCGILL IRM 9701 REV G.
